# SDR SIMA2018060652004

- Difficulty date: May 22, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N801AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145469
- Aircraft time: 31,732 hours, 27,571 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66367
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN FLOOR EMERGENCY LIGHT STRIP NR 3 WIRES WERE BROKEN.  REMOVED AND REPLACED THE EMERGENCY LIGHT STRIP IAW AMM 33-50-12.
